# SDR AALA202108277421

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 33,159 hours, 13,620 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY SMOKE ALARM CLIMBING THRU 30,000 FT. PASSENGER COMING OUT OF LAVATORY. LAVATORY CHECKED, NO THREATS INDICATED. ACCOMPLISHED VISUAL INSPECTION OF LAVATORY AND PERFORMED A LAVATORY SMOKE DETECTION SELF-TEST. TESTED OK PER AMM 26-14-00.
